Ladies with short Luteal Phase… I'm so down :(

posted 3 years ago in TTC
  • poll: Tell me if you had a short LP
    LP still under 10 days and have not conceived : (4 votes)
    25 %
    LP still under 10 days and have conceived (if so, can you tell me how long LP was) : (5 votes)
    31 %
    LP was under 10 days but with treatment (pls explain) it's now over 10 days, not conceived yet : (6 votes)
    38 %
    Other (please explain) : (1 votes)
    6 %
  • Post # 4
    Member
    1771 posts
    Buzzing bee
    • Wedding: September 2009

    We just started TTC and I have been charting before removing paragard.  My luteal phase has been 7-9 days even with vitamin B complex and fish oil.  I did acupuncture at 2 DPO, and had a 13 day luteal phase (which drove me nuts because I was convinced I was pregnant).  I have heard that paragard can cause a short luteal phase, so I am not sure whether it was due to acupuncture, removing the paragard, or a little bit of both, but acupuncture is worth looking into.  Good luck!

    Post # 5
    Member
    1973 posts
    Buzzing bee
    • Wedding: January 2013

    I stopped BC in January, and have been having fairly consistent cycles with a 9 day LP. I have not gotten pg yet. I have been taking Prenatals, B6, baby aspirin, Red raspberry leaf tea and evening primrose oil. Last month I had a 13 day LP and was convinced I was KU until AF showed up. Super disappointing but also so excited to see a longer LP! Hoping that it wasn’t just a fluke and my longer LP continues this cycle!

    Post # 6
    Member
    8821 posts
    Buzzing Beekeeper

    DH and I started TTC last October. I started with a 7-day LP and I was really upset about it.

    With 100mg of B6 and a B-Complex vitamin daily I was up to a 10-day LP by January.  I got PG, however it was a blighted ovum. Afterwards b/c I was still taking the B6 and B-Complex my LP was still 10 days.  I’m now 10 weeks pregnant.

    There IS hope. The B6 really can do wonders!

    Post # 8
    Member
    1973 posts
    Buzzing bee
    • Wedding: January 2013

    @proudcatlady:  I am taking a lot more than the necessary in take probably or B6. My prenatals have like 18 mg and I take an additional 100 mg a day.

    Post # 10
    Member
    1973 posts
    Buzzing bee
    • Wedding: January 2013

    @proudcatlady:  They are just a generic store brand! I think that when it is just the one vitamin and not a mix or anything that any kind should be fine.

    Post # 12
    Member
    8821 posts
    Buzzing Beekeeper

    @proudcatlady:  I would take more. I went right to 100mg of B6, it will increase your progesterone (which is essentially why women have a short LP).  I haven’t had any side effects only a positive outcome 🙂

    Now that I’m PG I’m still taking prenatals (which have 10mg of B6 in it), B-Complex (has 5mg of B6) and I’m still taking the B6 (I’ve heard it’s good to keep taking until the 3 month mark) plus it helps prevent morning sickness.

    Post # 13
    Member
    279 posts
    Helper bee
    • Wedding: February 2013

    @proudcatlady:  I just tried B complex to increase my LP and that didnt seem to work. So I increased to 100 B6 and evening primrose oil. My LP appeared to be 15 days with only 2 days of spotting. The spotting was VERY light which it wasnt before. I also had a paraguard IUD for 5 years. We’ll see how it goes this month. Good Luck! 

     

    Post # 15
    Member
    1284 posts
    Bumble bee
    • Wedding: October 2011

    No experience with short luteal phase, but just wanted to say I have read that you can overdose on b vitamins as your body can’t get rid of the excess and it has some pretty nasty side effects for you and potential baby. I won’t play doctor and suggest amounts here, but might be worth some research before self prescribing. I’d highly recommend seeing a naturopath to help with cycle issues, I saw one who helped with irregular cycles. Good luck! Definitely seen bees with short LOs after coming off birth control (not sure if yours was hormonal) that increased with time, and sometimes supplements.

    Post # 16
    Member
    1973 posts
    Buzzing bee
    • Wedding: January 2013

    @hamikay:  you can actually tell really easily if you have too much B6 as it causes tingling to the extremities.

    Leave a comment


    Sent weekly. You may unsubscribe at any time.

    Find Amazing Vendors